# SDR R61A201806040651

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: 17011236003
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON WING TO FUSELAGE FAIRING AT FRAME 45,  RBL 6. CORROSION WAS BLENDED IAW SRM 51-10-03. RIB AND NUTPLATE WERE REMOVED AND REPLACED IAW SRM 51-41-01, AND 51-45-00.
